Restricted even permutations and Chebyshev polynomials

Research output: Contribution to journalArticlepeer-review


We study generating functions for the number of even (odd) permutations on n letters avoiding 132 and an arbitrary permutation τ on k letters, or containing τ exactly once. In several interesting cases the generating function depends only on k and is expressed via Chebyshev polynomials of the second kind.

Original languageEnglish
Pages (from-to)1161-1176
Number of pages16
JournalDiscrete Mathematics
Issue number12
StatePublished - 28 Jun 2006


  • Chebyshev polynomial
  • Even/odd permutation
  • Forbidden subsequence
  • Pattern-avoiding permutation
  • Restricted permutation

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Restricted even permutations and Chebyshev polynomials'. Together they form a unique fingerprint.

Cite this